Doctor Q&A for Dr. Hetal Gor

A female asked:
Dr. Hetal Gor
Dr. Hetal Gor answered
34 years experience Obstetrics and Gynecology
No, if taken regular: If taken regularly No.This is the good side effect of taking birth control pills regularly..
A 26-year-old female asked:
Dr. Hetal Gor
Dr. Hetal Gor answered
34 years experience Obstetrics and Gynecology
Congrats but goTo ER: This can be normal sign of pregnancy as bp drops but can be sign of anemia, hypotension due to oozing ectopic to cardiac arrhythmia to brain tumor or ... Read More
1
1 thank
A 48-year-old member asked:
Dr. Hetal Gor
Dr. Hetal Gor answered
34 years experience Obstetrics and Gynecology
Yes: yes, if you can do this voluntarily and to its maximum possible potential.. yes..
A 36-year-old member asked:
Dr. Hetal Gor
Dr. Hetal Gor answered
34 years experience Obstetrics and Gynecology
No Role: Bladder is a bag which holds urine till there is enough amount and right time & location when it can be drained. kidney is the organ which concent ... Read More
1
1 thank
A female asked:
Dr. Hetal Gor
Dr. Hetal Gor answered
34 years experience Obstetrics and Gynecology
Depends ..: It depends on your age, other hormones and anatomical issues like polyps, fibroid etc.. If everything ok than be patient it will get corrected soon.
5
5 thanks
A 27-year-old female asked:
Dr. Hetal Gor
Dr. Hetal Gor answered
34 years experience Obstetrics and Gynecology
Low Progesterone: Seems like there might be low progesterone levels. check levels and get progesterone supplementation to get cycle. next IUI you should be treated with ... Read More
2
2 thanks
A 24-year-old female asked:
Dr. Hetal Gor
Dr. Hetal Gor answered
34 years experience Obstetrics and Gynecology
Check Hormones: Check your hormones on day 3 of your menstrual cycle.If overweight or obese loose weight.. fix thyroid or prolactin levels if abnormal.
4
4 thanks
A 26-year-old female asked:
Dr. Hetal Gor
Dr. Hetal Gor answered
34 years experience Obstetrics and Gynecology
Very good: If you had unprotected intercourse during this time and for next couple of days..
A 25-year-old female asked:
Dr. Hetal Gor
Dr. Hetal Gor answered
34 years experience Obstetrics and Gynecology
Hormonal Imbalance: Most likely due to Hormonal Imbalance. If your Thyroid level is not corrected or Pcos is not treated etc.. Make sure a pelvic ultrasound and endometri ... Read More
2
2 thanks
A 25-year-old female asked:
Dr. Hetal Gor
Dr. Hetal Gor answered
34 years experience Obstetrics and Gynecology
Not more than 7 days: Usually you get withdrawal bleeding for few days after removal. This settles down after few days usually 5 to 7 days. Next month you should get regula ... Read More
1
1 thank
90,000 U.S. doctors in 147 specialties are here to answer your questions, provide medical advice, write prescriptions, and more.
Answer emailed
in 24 hours or less